The automorphism group of a graphon

L. Lovász, Balázs Szegedy

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We study the automorphism group of graphons (graph limits). We prove that after an appropriate "standardization" of the graphon, the automorphism group is compact. Furthermore, we characterize the orbits of the automorphism group on k-tuples of points. Among applications we study the graph algebras defined by finite rank graphons and the space of node-transitive graphons.

Original languageEnglish
Pages (from-to)136-166
Number of pages31
JournalJournal of Algebra
Volume421
DOIs
Publication statusPublished - Jan 1 2015

Fingerprint

Automorphism Group
Graph Algebra
Finite Rank
Standardization
Orbit
Graph in graph theory
Vertex of a graph

Keywords

  • Automorphism group
  • Graph
  • Graphon
  • Node-transitive
  • Spectrum

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The automorphism group of a graphon. / Lovász, L.; Szegedy, Balázs.

In: Journal of Algebra, Vol. 421, 01.01.2015, p. 136-166.

Research output: Contribution to journalArticle

Lovász, L. ; Szegedy, Balázs. / The automorphism group of a graphon. In: Journal of Algebra. 2015 ; Vol. 421. pp. 136-166.
@article{c8dbedaf22e44acebc81da67010650b9,
title = "The automorphism group of a graphon",
abstract = "We study the automorphism group of graphons (graph limits). We prove that after an appropriate {"}standardization{"} of the graphon, the automorphism group is compact. Furthermore, we characterize the orbits of the automorphism group on k-tuples of points. Among applications we study the graph algebras defined by finite rank graphons and the space of node-transitive graphons.",
keywords = "Automorphism group, Graph, Graphon, Node-transitive, Spectrum",
author = "L. Lov{\'a}sz and Bal{\'a}zs Szegedy",
year = "2015",
month = "1",
day = "1",
doi = "10.1016/j.jalgebra.2014.08.024",
language = "English",
volume = "421",
pages = "136--166",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - The automorphism group of a graphon

AU - Lovász, L.

AU - Szegedy, Balázs

PY - 2015/1/1

Y1 - 2015/1/1

N2 - We study the automorphism group of graphons (graph limits). We prove that after an appropriate "standardization" of the graphon, the automorphism group is compact. Furthermore, we characterize the orbits of the automorphism group on k-tuples of points. Among applications we study the graph algebras defined by finite rank graphons and the space of node-transitive graphons.

AB - We study the automorphism group of graphons (graph limits). We prove that after an appropriate "standardization" of the graphon, the automorphism group is compact. Furthermore, we characterize the orbits of the automorphism group on k-tuples of points. Among applications we study the graph algebras defined by finite rank graphons and the space of node-transitive graphons.

KW - Automorphism group

KW - Graph

KW - Graphon

KW - Node-transitive

KW - Spectrum

UR - http://www.scopus.com/inward/record.url?scp=84908587194&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908587194&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2014.08.024

DO - 10.1016/j.jalgebra.2014.08.024

M3 - Article

AN - SCOPUS:84908587194

VL - 421

SP - 136

EP - 166

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -